# SDR MWEA010282

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 99124512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB STATION 370 LONGERON 25 RIGHT TO 29 RIGHT, 8 NUT PLATES HAVE CORROSION BETWEEN NUT PLATES AND FRAME.  REMOVED CORROSION, INTERCOSTAL AND CLIP.  FABRICATED, DRILLED AND INSTALLED ANGLE REPAIR.  LOCATED, DRILLED AND INSTALLED INTERCOSTAL.
